# SDR 98FDEA00380

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0507 71C503-00, KEEL BEAM BS 872, ABOVE FWD 870 KEEL BEAM FITTING CHORD CRACKED IN RADIUS THROUGH 2ND FASTENER LEFT SIDE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER EA 7-5310-29533 AND SERVICE BULLETIN 727-53-208.
